skin-hair-icon
Fungus in leg
Fungus itching reddish in leg using nadifloxacin mometasone furoate micconazole nitrate creanm but no releif
60 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sanchit Talwar
Dermatologist 8 yrs exp Chandigarh
Hi.Would be requiring a picture to reach at the diagnosis,but if indeed it is a fungal infection,then I would advice you to stop using the cream that you are using right now since it contains a steroid.Ideally a superficial fungal infection needs to be treated with oral and topical antifungals . Please visit a Dermatologist near you for proper treatment regarding the same or send me your pics . Regards Dr.Sanchit Talwar MD(Skin &VD) Dr.Talwar's Skin, Laser and Cosmetic Clinic CHANDIGARH
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.